# SDR C2XA04BT028

- Difficulty date: February 28, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 6,261 hours, 4,846 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, FOUL SMELL THROUGHOUT CABIN AND FLIGHT DECK DURING ICE TEST, WENT AWAY AFTER TEST WAS COMPLETE.  MAINTENANCE INSPECTED AIRCRAFT, OPS CHECKED ICE TEST SYSTEM IAW EMB145 MM 36-00-00.  NO SMELL NOTED.
